Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have dizziness and nausea after started using nuvaring. Chances of pregnancy?

I have been on the nuvaring for three months now, this is my third month. I had dizziness and nausea on the day before I was supposed to take it out for my week break. I took it out a day early because of the symptoms. I jade gotten pregnant with my second child on the birth control patch which had the same symptoms. Yesterday I only got a bright pink discharge that turned brown fairly quickly. Now I have headaches breast tenderness dizziness nausea and cramping and no period just light brown discharge
Asked On : Fri, 7 Sep 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor